Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 31, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 4, 2022, 10:50 PM CDT for Ellis County, Johnson County, Texas. It was in force for 25 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2022, 10:50 PM CDT (03:50 UTC)
- Expired
- Apr 4, 2022, 11:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Ellis County, TX, Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 10:50 PM CDT | HAIL 1 | Burleson, TX | QUARTER HAIL 2 MILES SOUTHWEST OF SPINKS AIRPORT. |
| Apr 4, 10:58 PM CDT | TORNADO | 4 Ese Briaroaks, TX | AN EF-0 TORNADO WITH MAXIMUM WINDS OF 85 MPH CAUSED MINOR DAMAGE TO ROOFS AND DAMAGE TO OUTBUILDINGS, ANIMAL HOMES, AND TREES ACROSS AN AREA NORTH OF ALVARADO. THE TORNADO LIKELY BEGAN NEAR CR 600 AND FM 917, TRACKING EAST INTO THE HOMESTEAD AREA. |
| Apr 4, 11:00 PM CDT | TSTM WND DMG | 1 Nnw Alvarado, TX | DELAYED REPORT: MINOR DAMAGE TO SHINGLES FOUND ACROSS SEVERAL HOMES IN NEIGHBORHOOD DUE TO STRAIGHT LINE WINDS. THERE WAS ALSO DAMAGE TO THE ROOF OF AN OUTDOOR BUILDING FURTHER EAST OF THIS AREA. |
| Apr 4, 11:00 PM CDT | TSTM WND DMG | 5 Nne Alvarado, TX | HOMES DAMAGED 2 MILES SOUTH OF LILLIAN (FM2738 AND MARIANNA WAY). |
| Apr 4, 11:05 PM CDT | TSTM WND DMG | Venus, TX | CR510 AND ADRIELS LANE (HOMESTEAD AREA OF VENUS) - 3 MOBILE HOMES, BARNS, AND SMALL BUILDINGS DAMAGED. |
| Apr 4, 11:06 PM CDT | TORNADO | 2 Nnw Venus, TX | ANALYSIS FROM A STORM SURVEY AND CASA RADAR INDICATED AN EF-0 TORNADO DEVELOPED JUST SOUTH OF THE INTERSECTION OF FM 157 AND CR 506 NORTH OF VENUS. THE TORNADO TRACKED ACROSS MOSTLY OPEN FIELD, BUT WAS IDENTIFIED BY TREE DAMAGE AND DAMAGE TO A FEW STRUCTURES A |
| Apr 4, 11:13 PM CDT | TORNADO | 4 Wsw Midlothian, TX | A SMALL TORNADO OCCURRED ALONG E WYATT ROAD NEAR WARD ROAD. ROOF DAMAGE TO HOMES AND TREE DAMAGE WAS OBSERVED. |
| Apr 4, 11:17 PM CDT | TSTM WND DMG | Midlothian, TX | 18-WHEELER FLIPPED OVER AT LOVE'S IN MIDLOTHIAN (US 67 AND W. MAIN ST.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 7:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.6
The text
As transmitted.
094
WFUS54 KFWD 050350
TORFWD
TXC139-251-050415-
/O.NEW.KFWD.TO.W.0031.220405T0350Z-220405T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1050 PM CDT Mon Apr 4 2022
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Johnson County in north central Texas...
Northwestern Ellis County in north central Texas...
* Until 1115 PM CDT.
* At 1050 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Cross Timber, or over Joshua, moving east
at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Alvarado around 1105 PM CDT.
Venus around 1115 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Briaroaks.
This includes Interstate 35W between mile markers 19 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3225 9697 3239 9745 3255 9740 3255 9726
3251 9689
TIME...MOT...LOC 0350Z 283DEG 31KT 3247 9734
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
301 follow-up statement
456
WWUS54 KFWD 050356
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1056 PM CDT Mon Apr 4 2022
TXC139-251-050415-
/O.CON.KFWD.TO.W.0031.000000T0000Z-220405T0415Z/
Johnson TX-Ellis TX-
1056 PM CDT Mon Apr 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN JOHNSON AND NORTHWESTERN ELLIS COUNTIES...
At 1055 PM CDT, a confirmed tornado was located near Alvarado, moving
east at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Alvarado around 1100 PM CDT.
Venus around 1110 PM CDT.
Maypearl around 1115 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Briaroaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3225 9697 3241 9736 3254 9731 3251 9689
TIME...MOT...LOC 0355Z 285DEG 38KT 3245 9726
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
BarnesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 4, 9:22 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 4, 9:22 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 922 PM CDT Mon Apr 4 2022 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Tonight/ Tonight's severe weather threat remains the primary focus in the short-term forecast period with the greatest risk for severe weather located across North Texas through 06Z (1AM CDT Tuesday). Deep convection initiated in western North Texas this afternoon within the destabilized buoyant sector that extends through the region. The evening sounding from Ft Worth shows the mid-level capping inversion that led to a generally rain-free day across North and Central Texas has undergone erosion through the afternoon as the upstream trough over the Southwest U.S. shifts eastward into the Plains. Surface observations showed the quasi- stationary front remained stretched across south-central OK into Northwest TX. The convection that developed along this boundary will be the primary source of our severe weather threat tonight. Initially isolated supercells formed into clusters with additional upscale growth ongoing in a moderately unstable and weakly capped/ uncapped environment. The resulting QLCS, which is sweeping east- southeast across North Texas, including the DFW Metroplex, is expected to push east of the region around or just after midnight. All modes of severe weather, including broad regions of strong to severe straight-line winds, large hail, and tornadoes, are possible within the main cluster of convection. While tonight's severe weather threats are the most pressing hazards, there is the potential for isolated minor flooding concerns to develop generally north and northeast of the DFW Metroplex where periods of heavy rainfall and storm training are most likely to occur. MLCAPE in excess of 1000 J/kg and 1.5-2.0+" PWATs will support heavy rain while soils in this area are not completely dry, receiving 0.5-2.0" of rain in the last 3 days. 12 && .LONG TERM... /Issued 221 PM CDT Mon Apr 4 2022/ /Tuesday Night Onward/ A cold front will be on North & Central Texas's doorstep at the start of the period, and should bring much breezier conditions with it. The front should be through most, if not all, of the forecast area by Wednesday morning and it's passage should be quite noticeable as wind speeds will increase to 20 - 25 mph with the potential for gusts up to 45 mph with the front. Compared to a warm Tuesday, Wednesday will be much milder after the frontal passage with highs topping off in the upper 60s/low 70s along the Red River to the mid 70s across portions of Central Texas. A weaker front arrives late Wednesday/early Thursday, and the continued cold air advection will promote an even cooler end to the work week. Morning lows will drop into the upper 30s to mid 40s, ranging between 5 and 15 degrees below normal. While wind speeds aren't expected to be as high Thursday and Friday, it will still remain breezy thanks to the strengthening high pressure and upper level ridging across the western U.S. along with a stout upper level low dropping southeast over the Great Lakes region. The aforementioned ridging across the western United States will shift eastward heading into the weekend as the rain-free conditions continue. Higher heights building in and the resultant increased subsidence will mean a warming trend for temperatures, climbing into the 70s and 80s Saturday and Sunday. Although rainfall is anticipated for much of the area this evening and tonight, elevated fire weather conditions will likely return towards the end of the week and over the weekend. Temperatures will sit around 5 to 10 degrees below normal Thursday and Friday which will help limit the fire weather threat somewhat, but the increased winds and much drier airmass in place will still result in some fire weather concerns. These specific areas will be largely dependent on which areas receive better rainfall in the short term. A widespread fire weather threat is expected over the weekend as fuels will begin drying out more with warmer temperatures. Gordon && .AVIATION... /NEW/ /00Z TAFs/ The main aviation concerns this evening include the potential for convective impacts through 0600Z at DFW Metroplex airports and 0800Z at Waco and low cigs through Tuesday morning. Convection that developed along a stalled front across south- central OK into Northwest TX will move across North Texas tonight, merging into a large complex as it approaches the the Interstate 35 corridor. The most likely times for storms at the Metroplex TAF sites will be between 02Z and 04Z. Waco will have the best storm chances between 06 and 08Z. Storms will exit to the east before sunrise Tuesday, but MVFR ceilings will linger through at least mid morning. A south to southeast wind will continue tonight with a shift to the west as the line of storms moves through with stronger wind gusts up to 35 knots possible. Behind the line of storms, winds should return to the south with speeds in 8-12 knot range through daybreak. 12 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 87 57 74 47 / 90 0 0 0 0 Waco 60 91 58 74 47 / 80 0 0 0 0 Paris 57 80 55 71 45 / 100 0 5 5 0 Denton 55 86 52 73 42 / 100 0 0 0 0 McKinney 58 84 55 72 44 / 100 0 0 0 0 Dallas 61 86 57 73 48 / 100 0 0 0 0 Terrell 59 83 56 72 45 / 90 0 0 0 0 Corsicana 62 85 58 74 47 / 90 5 0 0 0 Temple 61 91 58 76 45 / 70 0 0 0 0 Mineral Wells 55 91 52 74 42 / 90 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 4, 8:56 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 856 PM CDT Mon Apr 4 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 856 PM CDT Mon Apr 4 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected across much of the region tonight. All modes of severe weather are possible with large hail, damaging winds, and a few tornadoes possible, especially with more discrete storms. Locally heavy rainfall between 1 to 2 inches, with isolated heavier amounts are possible tonight across eastern North Texas. This may cause instances of minor urban and/or small stream flooding. Flash flooding is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely tonight across North Texas.
In the hours before
Local storm report, Apr 4, 8:48 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 5 NE RHOME 33.10N 97.41W
04/04/2022 M1.50 INCH WISE TX AMATEUR RADIO
HALF DOLLAR HAIL IN NEW FAIRVIEW.
&&Local storm report, Apr 4, 8:55 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 4 WNW JUSTIN 33.11N 97.36W
04/04/2022 M1.50 INCH DENTON TX NWS EMPLOYEE
HALF DOLLAR HAIL 1 MILE NORTH OF PROPWASH
AIRPORT.
&&Special weather statement, Apr 4, 9:57 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
957 PM CDT Mon Apr 4 2022
TXZ116-117-130-131-050345-
Hood TX-Palo Pinto TX-Parker TX-Erath TX-
957 PM CDT Mon Apr 4 2022
...Strong thunderstorms will impact portions of central Erath,
Parker, southeastern Palo Pinto and Hood Counties through 1045 PM
CDT...
At 957 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cool to near Lipan to near Gorman.
Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Weatherford, Stephenville, Mineral Wells, Granbury, Dublin, Pecan
Plantation, Willow Park, Aledo, Hudson Oaks, Annetta, Lipan, Cool,
Huckabay, Morgan Mill, Oak Trail Shores, Tolar, Annetta South,
Annetta North and Millsap.
This includes the following highways...
Interstate 20 between mile markers 388 and 422.
Interstate 30 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
&&
LAT...LON 3247 9810 3281 9809 3284 9755 3256 9755
3255 9762 3232 9762 3232 9778 3224 9794
3207 9840 3207 9842 3225 9854
TIME...MOT...LOC 0257Z 272DEG 32KT 3274 9801 3247 9802 3218 9861
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
30Local storm report, Apr 4, 10:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1021 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 2 SW CELESTE 33.27N 96.22W
04/04/2022 M1.25 INCH HUNT TX AMATEUR RADIO
HALF DOLLAR HAIL 1 MILE WEST OF KINGSTON.
&&Local storm report, Apr 4, 10:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL COPPELL 32.96N 96.99W
04/04/2022 M1.00 INCH DALLAS TX PUBLIC
QUARTER HAIL IN COPPELL.
&&Local storm report, Apr 4, 10:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD CARROLLTON 32.99N 96.90W
04/04/2022 DENTON TX EMERGENCY MNGR
SEVERAL VEHICLES FLOODED AT INTERSECTION OF
HEBRON PARKWAY AND ROLLING OAKS DRIVE.
1015 PM FLASH FLOOD FRISCO 33.14N 96.81W
04/04/2022 COLLIN TX FIRE DEPT/RESCUE
WATER RESCUE ON HILLCREST RD. AT HUNTINGTON
RD.
1015 PM FLASH FLOOD MCKINNEY 33.20N 96.65W
04/04/2022 COLLIN TX FIRE DEPT/RESCUE
WATER RESCUE IN THE 5000 BLOCK OF MCKINNEY
RANCH PARKWAY.
1015 PM FLASH FLOOD MCKINNEY 33.20N 96.65W
04/04/2022 COLLIN TX FIRE DEPT/RESCUE
WATER RESCUE AT INTERSECTION OF PARK VIEW
AVE. AND GERRY R LANE (JEANS CREEK).
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 60 min |
| Apr 4, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 42 min |
| Apr 4, 7:10 PM CDT | Tornado Warning | FWD | Cooke, Montague | 35 min |
| Apr 4, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 33 min |
| Apr 4, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 47 min |
| Apr 4, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 68 min |
| Apr 4, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 4, 8:41 PM CDT | Special Weather Statement | FWD | Stephens | 34 min |
| Apr 4, 8:46 PM CDT | Tornado Warning | FWD | Collin, Denton, Grayson | 44 min |
| Apr 4, 9:01 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 59 min |
| Apr 4, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 4, 9:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 66 min |
| Apr 4, 9:36 PM CDT | Tornado Warning | FWD | Collin, Fannin, Hunt | 39 min |
| Apr 4, 9:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 40 min |
| Apr 4, 9:45 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 60 min |
| Apr 4, 9:56 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| Apr 4, 9:57 PM CDT | Special Weather Statement | FWD | Erath, Hood, Parker | 48 min |
| Apr 4, 10:06 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 54 min |
| Apr 4, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 44 min |
| Apr 4, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall | 50 min |
| Apr 4, 10:49 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 4, 11:10 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 35 min |
| Apr 4, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 47 min |
| Apr 4, 11:42 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Apr 4, 11:57 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Apr 5, 12:06 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Hill, Kaufman, Navarro | 54 min |
| Apr 5, 12:16 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 59 min |
| Apr 5, 12:51 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 39 min |
| Apr 5, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 32 min |
| Apr 5, 11:33 AM CDT | Red Flag Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 8 hr |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.